# SDR SIMA2020021131006

- Difficulty date: December 31, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,004 hours, 41,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2, #4, #6, #7, AND #8 FLOOR PROXIMITY LIGHT STRIPS DAMAGED-C/A-COMPLETE:REMOVED AND REPLACED #2, #4 , #6, #7, AND #8 FLOOR PROX LIGHT STRIPS IAW EMB-145 AMM 33-50-12.
